# SDR GTIA2021061035792

- Difficulty date: June 8, 2021
- Submitted: June 10, 2021
- Operation: Air carrier
- Aircraft: N514NK
- Make and model: Airbus A319-132
- Aircraft serial: 2679
- Aircraft time: 54,610 hours, 25,165 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Fwd Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT FACING FA JUMPSEAT FLASHLIGHT INOP-REMOVED AND REPLACED AFT  FACING FA JUMPSEAT FLASHLIGHT IAW SPIRIT AIRLINES EMERGENCY EQUIPMEMT DRAWING NK319-132-EQ
